Open Access Repository

Items where Author is "Rudolph, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Fuchs, E, Jarvis, PD ORCID: 0000-0002-5330-6789, Rudolph, G and Schmidt, M 2018 , 'The Hilbert space costratification for the orbit type strata of SU(2)-lattice gauge theory' , Journal of Mathematical Physics, vol. 59, no. 8 , pp. 1-32 , doi: 10.1063/1.5031115.

This list was generated on Wed May 19 02:06:51 2021 AEST.
TOP